×

A multiple iterated integral inequality and applications. (English) Zbl 1442.26026

Summary: We establish new multiple iterated Volterra-Fredholm type integral inequalities, where the composite function \(w(u(s))\) of the unknown function \(u\) with nonlinear function \(w\) in integral functions in [Q.-H. Ma and J. Pečarić, Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 69, No. 2, 393–407 (2008; Zbl 1151.26330)] is changed into the composite functions \(w_1(u(s)), w_2(u(s)), \ldots, w_n(u(s))\) of the unknown function \(u\) with different nonlinear functions \(w_1, w_2, \ldots, w_n\), respectively. By adopting novel analysis techniques, the upper bounds of the embedded unknown functions are estimated explicitly. The derived results can be applied in the study of solutions of ordinary differential equations and integral equations.

MSC:

26D15 Inequalities for sums, series and integrals

Citations:

Zbl 1151.26330
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Gronwall, T. H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Annals of Mathematics, 20, 4, 292-296 (1919) · JFM 47.0399.02
[2] Bellman, R., The stability of solutions of linear differential equations, Duke Mathematical Journal, 10, 643-647 (1943) · Zbl 0061.18502
[3] Bihari, I., A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Mathematica Academiae Scientiarum Hungaricae, 7, 81-94 (1956) · Zbl 0070.08201
[4] Pinto, M., Integral inequalities of Bihari-type and applications, Funkcialaj Ekvacioj, 33, 3, 387-403 (1990)
[5] Lipovan, O., A retarded Gronwall-like inequality and its applications, Journal of Mathematical Analysis and Applications, 252, 1, 389-401 (2000) · Zbl 0974.26007
[6] Agarwal, R. P.; Deng, S.; Zhang, W., Generalization of a retarded Gronwall-like inequality and its applications, Applied Mathematics and Computation, 165, 3, 599-612 (2005) · Zbl 1078.26010
[7] Zhang, W. N., Projected Gronwall’s inequality, Journal of Mathematical Research and Exposition, 17, 2, 257-260 (1997)
[8] Zhang, W.; Deng, S., Projected Gronwall-Bellman’s inequality for integrable functions, Mathematical and Computer Modelling, 34, 3-4, 393-402 (2001) · Zbl 0992.26013
[9] Zhou, L.; Lu, K.; Zhang, W., Roughness of tempered exponential dichotomies for infinite-dimensional random difference equations, Journal of Differential Equations, 254, 9, 4024-4046 (2013) · Zbl 1304.37034
[10] Ma, Q. H.; Yang, E. H., Estimates on solutions of some weakly singular Volterra integral inequalities, Acta Mathematicae Applicatae Sinica, 25, 3, 505-515 (2002)
[11] Ma, Q.-H.; Pečarić, J., Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations, Journal of Mathematical Analysis and Applications, 341, 2, 894-905 (2008) · Zbl 1142.26015
[12] Henderson, J.; Hristova, S., Nonlinear integral inequalities involving maxima of unknown scalar functions, Mathematical and Computer Modelling, 53, 5-6, 871-882 (2011) · Zbl 1217.26045
[13] Yan, Y., Nonlinear Gronwall-Bellman type integral inequalities with maxima, Mathematical Inequalities & Applications, 16, 3, 911-928 (2013) · Zbl 1277.26032
[14] Bainov, D.; Simeonov, P., Integral Inequalities and Applications. Integral Inequalities and Applications, Mathematics and Its Applications, 57 (1992), Dordrecht, The Netherlands: Kluwer Academic, Dordrecht, The Netherlands
[15] Pachpatte, B. G., Inequalities for Differential and Integral Equations (1998), London, UK: Academic Press, London, UK
[16] Pachpatte, B. G., Explicit bound on a retarded integral inequality, Mathematical Inequalities & Applications, 7, 1, 7-11 (2004) · Zbl 1050.26015
[17] Ma, Q. H.; Pečarić, J., Estimates on solutions of some new nonlinear retarded Volterra-Fredholm type integral inequalities, Nonlinear Analysis: Theory, Methods &Applications, 69, 2, 393-407 (2008) · Zbl 1151.26330
[18] Abdeldaim, A.; Yakout, M., On some new integral inequalities of Gronwall-Bellman-Pachpatte type, Applied Mathematics and Computation, 217, 20, 7887-7899 (2011) · Zbl 1220.26012
[19] Wang, W.; Huang, D.; Li, X., Generalized retarded nonlinear integral inequalities involving iterated integrals and an application, Journal of Inequalities and Applications, 2013, article 376 (2013) · Zbl 1285.26046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.